Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

CORRECTION TO "THE UNIFORM SEPARATION PROPERTY AND BANACH-STONE THEOREMS FOR LATTICE-VALUED LIPSCHITZ FUNCTIONS"

A. JIMÉNEZ-VARGAS, A. MORALES CAMPOY and MOISÉS VILLEGAS-VALLECILLOS
Proceedings of the American Mathematical Society
Vol. 138, No. 4 (APRIL 2010), p. 1535
Stable URL: http://www.jstor.org/stable/40590750
Page Count: 1
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1535
    1535